# SDR UPS804711

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FS 1240 LONG 36, INTERNAL DOUBLER BULGED AND CORRODED.  MAINTENANCE REPLACED EXTERNAL FUSELAGE SKIN PER DRAWING 5750322, SRM 51-1-21, 51-1-20D, 51-3-0 AND UPS EO DC8-5310-7442A.
